Public Blog Forum

Forum Navigation
You need to log in to create posts and topics.

Poison/"Vitamin A" depletes Vitamin B3

Other terms for Vitamin B-3 include niacin, nicotinamide, niacinamide, and pyridine-3-carboxylic acid.

[Chronic hypervitaminosis A with skin changes].

A case of hypervitaminosis A in a 43-year-old woman is presented. The patient had only dermatologic symptoms. The dermatitis had resemblance to contact dermatitis or pellagra. The patient had been eating 100,000 I.U. of vitamin A daily every 2 months for approximately 15 months. The dermatitis disappeared slowly after stopping the intake of vitamin A.

Dr. Garrett Smith, the "Nutrition Detective"
Licensed Naturopathic Physician (NMD) in Arizona
Interested in my comprehensive Poison/"Vitamin A" Detox program? Contact Us
Want to work directly with me? I work with US and International clients! Contact my office
Enjoy seeing this work? Want to see more of it? Donations gratefully accepted! Click Here
If you order from iHerb, use my affiliate coupon code NCJ477 to get 5% Off!
If you order from Amazon, here is the Nutrition Restored Amazon Product List.
FaceBook Notes (aka my "blogging" for a long time)
My YouTube Channel
The goal is to eventually move everything to this website, as social media is without a doubt a great poison to humanity.
Medical Disclaimer